# SDR UPS98827277

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C CK, LONG 33 R AND 34 R FS 1180 HAS TWO FITTING CRACKED.  REMOVED FITTING, FABRICATED NEW DOUBLERS, ALODINED AND PRIMED IAW DC8 S RM 51-1-8.  INSTALLED DOUBLERS AND FITTING IAW DC8 SRM 51-1-20D.
